# SDR SWAA2013061917348

- Difficulty date: June 14, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 30,080 hours, 17,572 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 114A4104
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY.  NR 1 L/E FLAP EXTENDED LIGHT ILLUMINATED AFTER TAKEOFF ON FLAP RETRACTION WITH AMBER FORWARD L/E FLAP TRANSIT LIGHT ILLUMINATED.  R & R 1 L/E FLAP EXTEND SENSOR IAW MM.
